MAUDE Adverse Event Report: DEPUY SPINE INC AEGIS SCREW, 24MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC AEGIS SCREW, 24MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 187155024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
L5-s1 alif: (b)(6) hospital, (b)(6) 2019.Patient came in to get posterior stabilization (dos (b)(6) 2019) after having an alif in 2015.Patient had a small spondi (slippage of l5 over s1).The slippage broke the two lower screws rather than pulled them out.Patient outcome: surgeon determined the implants are of no danger or import given they were getting stabilized in the back as well.Plate was still intact and both l5 screws were holding strong.No screw backouts.Patient age: (b)(6), dob: (b)(6).This complaint involves two (2) devices.

Brand Name
AEGIS SCREW, 24MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8874164
Report Number1526439-2019-51951
Device Sequence Number14050829
Product Code KWQ
UDI-Device Identifier10705034136332
UDI-Public(01)10705034136332
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052546
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187155024
Device Catalogue Number187155024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR